Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convex floating bodies as approximations of Bergman sublevel sets on tube domains


Author: Purvi Gupta
Journal: Proc. Amer. Math. Soc. 145 (2017), 4385-4396
MSC (2010): Primary 32A07, 32A25, 52A23
DOI: https://doi.org/10.1090/proc/13573
Published electronically: April 28, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a pseudoconvex tube domain, we prove estimates that relate the sublevel sets of its diagonal Bergman kernel to the floating bodies of its convex base. This allows us to associate a new affine invariant to any convex body.


References [Enhancements On Off] (What's this?)

  • [1] Keith Ball, An elementary introduction to modern convex geometry, Flavors of geometry, Math. Sci. Res. Inst. Publ., vol. 31, Cambridge Univ. Press, Cambridge, 1997, pp. 1-58. MR 1491097, https://doi.org/10.2977/prims/1195164788
  • [2] Zbigniew Blocki, A lower bound for the Bergman kernel and the Bourgain-Milman inequality, Geometric aspects of functional analysis, Lecture Notes in Math., vol. 2116, Springer, Cham, 2014, pp. 53-63. MR 3364678, https://doi.org/10.1007/978-3-319-09477-9_4
  • [3] Daniel Fresen, The floating body and the hyperplane conjecture, Arch. Math. (Basel) 98 (2012), no. 4, 389-397. MR 2914355, https://doi.org/10.1007/s00013-012-0365-3
  • [4] Siqi Fu, Transformation formulas for the Bergman kernels and projections of Reinhardt domains, Proc. Amer. Math. Soc. 129 (2001), no. 6, 1769-1773 (electronic). MR 1814109, https://doi.org/10.1090/S0002-9939-00-05804-4
  • [5] Purvi Gupta, Lower-dimensional Fefferman measures via the Bergman kernel, Analysis and geometry in several complex variables, Contemp. Math., vol. 681, Amer. Math. Soc., Providence, RI, 2017, pp. 137-151. MR 3603887
  • [6] Lars Hörmander, $ L^{2}$ estimates and existence theorems for the $ \bar \partial $ operator, Acta Math. 113 (1965), 89-152. MR 0179443
  • [7] Fritz John, Extremum problems with inequalities as subsidiary conditions, Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, N. Y., 1948, pp. 187-204. MR 0030135
  • [8] Fedor Nazarov, The Hörmander proof of the Bourgain-Milman theorem, Geometric aspects of functional analysis, Lecture Notes in Math., vol. 2050, Springer, Heidelberg, 2012, pp. 335-343. MR 2985302, https://doi.org/10.1007/978-3-642-29849-3_20
  • [9] Takeo Ohsawa, Boundary behavior of the Bergman kernel function on pseudoconvex domains, Publ. Res. Inst. Math. Sci. 20 (1984), no. 5, 897-902. MR 764336, https://doi.org/10.2977/prims/1195180870
  • [10] Saburou Saitoh, Fourier-Laplace transforms and the Bergman spaces, Proc. Amer. Math. Soc. 102 (1988), no. 4, 985-992. MR 934879, https://doi.org/10.2307/2047346
  • [11] Carsten Schütt, The convex floating body and polyhedral approximation, Israel J. Math. 73 (1991), no. 1, 65-77. MR 1119928, https://doi.org/10.1007/BF02773425
  • [12] Carsten Schütt and Elisabeth Werner, The convex floating body, Math. Scand. 66 (1990), no. 2, 275-290. MR 1075144, https://doi.org/10.7146/math.scand.a-12311
  • [13] Carsten Schütt and Elisabeth Werner, The convex floating body of almost polygonal bodies, Geom. Dedicata 44 (1992), no. 2, 169-188. MR 1187640, https://doi.org/10.1007/BF00182948
  • [14] Carsten Schütt and Elisabeth Werner, Homothetic floating bodies, Geom. Dedicata 49 (1994), no. 3, 335-348. MR 1270561, https://doi.org/10.1007/BF01264033
  • [15] A. Stancu, The floating body problem, Bull. London Math. Soc. 38 (2006), no. 5, 839-846. MR 2268369, https://doi.org/10.1112/S0024609306018728
  • [16] Włodzimierz Zwonek, Completeness, Reinhardt domains and the method of complex geodesics in the theory of invariant functions, Dissertationes Math. (Rozprawy Mat.) 388 (2000), 103. MR 1785672, https://doi.org/10.4064/dm388-0-1

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A07, 32A25, 52A23

Retrieve articles in all journals with MSC (2010): 32A07, 32A25, 52A23


Additional Information

Purvi Gupta
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, Canada N6A 5B7
Email: pgupta45@uwo.ca

DOI: https://doi.org/10.1090/proc/13573
Keywords: Tube domains, floating body, equiaffine invariant measures
Received by editor(s): April 18, 2016
Received by editor(s) in revised form: November 6, 2016
Published electronically: April 28, 2017
Communicated by: Franc Forstneric
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society